MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SAFETY HUBER 22G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS SAFETY HUBER 22G X 0.75IN WITH NF VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A lot history review (lhr) of rebw1881 showed two other similar product complaint(s) from this lot number.
 
Event or Problem Description
It was reported that the customer had leaking of huber needle while administering adriamycin.Called end customer, who explained the leaked was noted while administering the chemo drug.There was some leaking on to patient's skin, nurse was wearing ppe.Customer reports the leak was in the tubing outside of the dressing.
 
Additional Manufacturer Narrative
H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The following were reviewed as part of this investigation: patient severity, complaint and lot history review, applicable previous investigation(s), sample (if available), applicable fmea documents, labeling.Based on a review of this information, the following was concluded: the complaint of a leaking needle was inconclusive due to poor sample condition.Five photo samples of a 22 ga safety huber infusion set w/y-site was returned for evaluation.The five samples showed different angles of what appears to be the same device within a plastic container.The safety mechanism is fully activated over the needle.Blood residue is present within the tubing, proximal hub, and y-site hub.The event description indicates the leak was located at a region outside of the dressing.The extension tubing cannot be clearly inspected from the photo samples provided.The blood fluid present within the extension tubing may be from blood aspiration or presence of a leak.Since the alleged event could not be confirmed from the photos provided, the complaint remains inconclusive at this time.A lot history review (lhr) of rebw1881 showed two other similar product complaint(s) from this lot number.
 
Event or Problem Description

Brand Name
SAFETY HUBER 22G X 0.75IN WITH NF VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10121489
Report Number3006260740-2020-01979
Device Sequence Number16914843
Product Code FPA
UDI-Device Identifier00801741044885
UDI-Public(01)00801741044885
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number583112
Device Lot NumberREBW1881
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2020
Event Location Hospital
Initial Date Received by Manufacturer 05/15/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date06/04/2020
Supplement Report FDA Received Date06/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1